\(\alpha_\beta\)-Connectedness as a characterization of connectedness

Main Article Content

B. K. Tyagi
Manoj Bhardwaj
Sumit Singh

Abstract

In this paper, a new class of \(\alpha_\beta\)-open sets in a topological space \(X\) is introduced which forms a topology on \(X\). The connectedness of this new topology on \(X\), called \(\alpha_\beta\)-connectedness, turns out to be equivalent to connectedness of \(X\) and hence also to \(\alpha\)-connectedness of \(X\). The \(\alpha_\beta\)-continuous and \(\alpha_\beta\)-irresolute mappings are defined and their relationship with other mappings such as continuous mappings and \(\alpha\)-continuous mappings are discussed. An intermediate value theorem is obtained. The hyperconnected spaces constitute a subclass of \(\alpha_\beta\)-connected spaces.

Article Details

How to Cite
Tyagi, B. K. ., Bhardwaj, M. ., & Singh, S. . (2022). \(\alpha_\beta\)-Connectedness as a characterization of connectedness. Journal of Advanced Studies in Topology, 9(2), 119–129. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/250
Section
Research Articles